# SDR F3LA2015101401150

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 45,357 hours, 18,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: L0122
- Condition: Defective
- Location: R1 Door
- Part time: 24,960 hours, 9,749 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AT DOOR 1 RT INOPERATIVE.  PLACED ON MEL CONTROL NR 1116039.  REPLACED L1 DOOR SLIDE AMM 25-62-44-000-002-A & 25-62-44-400-006-A.  OPERATIONAL CHECKED GOOD, LIGHTS OPERATE NORMAL & PLACARD REMOVED.
